# SDR QXEA200800945

- Difficulty date: August 28, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,738 hours, 12,380 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SEA FLIGHT 2344 (SUN-SEA).  ON APPROACH TO SEATTLE, RECEIVED A GEAR INDICATION ON GEAR EXTENSION.  PERFORMED MISSED APPROACH.  GEAR EXTENDED NORMALLY.  LANDED WITHOUT INCIDENT.  MX REPLACED THE LAMP.  CHECKS GOOD.  RETURNED TO SERVICE.
